# SDR USAA960731

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487GS
- Make and model: Boeing 737247
- Aircraft serial: 19600
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbond
- Location: Fuselage
- Part time: 46,002 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A 1 INCH BY 11 INCH DELAMINATED AREA LOCATED AT RT OVERWING EMERGENCY EXIT CUT OUT.  INSTALLED FASTENER PER BOEING SB 73 7-58-1076.  (X)
